# SDR SIMA20210319003

- Difficulty date: March 19, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD UPPER AND LOWER GUIDE PIN HOLES ELONGATED-C/A-FABRICATED AND INSTALLED REPAIR DOUBLERS FOR PILOTS BULKHEAD UPPER AND LOWER GUIDE PIN HOLES IAW EMB 145 SRM 53-21-02 AND ETN-EM-53-153R1
